need help friends

Joined
Jul 17, 2014
Messages
3
Likes
9
Location
dindugul
#1
hello friends , i missed my period 15 days .i conform that i am pregnant in home test. i had stomach pain with little dysentry. so i met doctor and explained my situation she gave me DIADIS &CIPLOX tablet i took it once.she also put an injection and said it won't harm ur baby.next day ,i went to another doctor,she said that this tablet will harm the baby it is risk to have baby."as u took one dose lets see on third month scan"said by this doctor.my doubt is both the doctors are MBBS,MD,DGO.will these tablet harm my baby
please friends guide me
 

jv_66

Super Moderator
Staff member
Super Moderator
Joined
Dec 2, 2011
Messages
32,183
Likes
83,750
Location
Bangalore
#2
Welcome to Penmai, sharmila.

You have asked this question in the doctor's thread also.

So, the doctor will surely answer for this. Only the doctors can judge these medicinal questions and answer appropriately.

To be on the safe side, always be careful in taking any medicine while you are pragnant.
 
Thread starter Similar threads Forum Replies Date
P Married Life 5
A In-Laws 8
U Ask Question 0
A Newborn and Infants 2
P Ask Question 2

Similar threads

Important Announcements!

Type in Tamil

Click here to go to Google transliteration page. Type there in Tamil and copy and paste it.